ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i2.60
pages 50-56

Optimal Synthesis Problem Relative to Domain Evolution

Fikret Akhmed Ali Ogly Aliev
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan
Aghaddin A. Niftiyev
Scientific Research Institute of Applied Mathematics of Baku State University (Azerbaijan)
Javanshir I. Zeynalov
Nakhichivan State University (Azerbaijan)

要約

The optimal synthesis problem, associated with changes in the domain form, is considered. The system state is described by a system of differential equations relative to a pair of domains. It is shown that the conditions of the existence of the minimum of the considered functional and calculation of the optimal control by input data are associated with solution of the Riccati equation.


Articles with similar content:

The Model of Nonlinear Filtration Optimal Control for the Problem of Areas Underflooding
Journal of Automation and Information Sciences, Vol.42, 2010, issue 8
Sergey A. Mitrokhin, Vitally V. Akimenko

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko

Optimal Robust Control of Linear Systems by Inaccurate Measurements of Output Signals
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Natalya M. Dmitruk

Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov

The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk